The Correlation between Variate-Values and Ranks in Samples from Complete Fourth Power Exponential Distribution

Coolen-Maturi, Tahani and Elsayigh, A. (2009) The Correlation between Variate-Values and Ranks in Samples from Complete Fourth Power Exponential Distribution. Journal of Mathematics Research, 1 (1). pp. 14-18. ISSN 1916-9795. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Tahani Coolen-Maturi
Date Deposited: 21 Nov 2011 18:51
Last Modified: 12 Jun 2014 10:05
Resource URI: https://kar.kent.ac.uk/id/eprint/28464 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year